Skip to content
Includes Expert Content
post prostrate cancer radiation severe hot flashes
avatar
StuartWH posted:
Has been almost two years since radiation for prostrate cancer and still have severe hot flashes. Testosterone level measured and very low. Any tips or help with these problem?
Reply
 
avatar
Basir U Tareen, MD responded:
This is likely a side effect from hormonal therapy. When the testosterone is low that means the hormonal treatment is still giving a response. It will improve once the T rises. In the meantime you can ask your doctor if he can prescribe something such as Megace to help w/ the hot flashes.
 
avatar
sam1985 responded:
I thing you can browse through http://www.empowereddoctor.com/8012/cancer-treatment-center-philadelphia/


Helpful Tips

Recovery of Erectile Function after Radical ProstatectomyExpert
Patients will often ask me if there is anything they can do to improve erectile function after radical prostatectomy. In general, I tell ... More
Was this Helpful?
18 of 21 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center